Access count of this item: 95

Files in This Item:
File Description SizeFormat 
0713-9.pdf704.17 kBAdobe PDFView/Open
Title: F-regular and F-rational graded rings
Authors: 渡辺, 敬一  KAKEN_name
Author's alias: Watanabe, Kei-ichi
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 95
End page: 107
URI: http://hdl.handle.net/2433/101714
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.